# SDR FDEA202206161443

- Difficulty date: June 16, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300*
- Aircraft serial: 625
- Aircraft time: 57,293 hours, 25,989 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB11021
- Part serial: 14597
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  751     32-30  3421     16JUN22  YMX  OPEN  U  LANDING GEAR LEVER INTERLOCKED CAUTION ON SYS 1  RIGHT AFTER CAPT TAT AND PITOT PROBE HEAT FAULTS.  NO ISSUES ON SYS 2.MEL  16JUN22 12:44   YMX U  RELEASED FOR SERVICE PER MEL : 32-30-01-B  CATEGORY : C EXPIRATION : 26JUN22  "MEL 32-30-01-B: LANDING GEAR RETRACTION SYSTEM -  INOP. MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS  PROFILE MODE."    R/I  17JUN22 17:57   IND                                                                 REASON CODE : PREMATURE REMOVAL/INSTALLATION                                      OFF MPN: DSB1102-1            CPN: 3211277   POS: L/H                                 SRL: 14597 TAG NBR: H79975  ON MPN: DSB1102-1            CPN: 3211277 SRL: 18337                       TAG NBR: 7G8899 ENT BY: 478729 RPT BY:478729                                                        SHGN 17JUN22   17:57   IND  REMOVED AND REPLACED PROX SENSOR 65GB AND PERFORMED                               GEAR SWINGS IN SYSTEMS 1 AND 2 REF AMM 32-00-00-04.                               NO DEFECTS NOTED DURING GEAR SWING. REF AMM                                       32-00-00-04 STEP (5) (A) PROXIMITY DETECTOR                                       REQUIRES CONT TEST FOR JOB COMPLETION. LUBED BOTH                                 L/H AND R/H MLG BOGIE'S REF AMM 12-22-32-00.
